# SDR MWEA96654

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THREE LIGHTNING STRIKES ON TOP OF FUSELAGE RT SIDE BETWEEN STA 160 TO 200 AT LONGERON 5R.  INSTALLED REPAIR IAW SRM 53-04 FIG 38 VIEW H AND VIEW I.
